# SDR UPS03240265

- Difficulty date: February 18, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Carriage
- Condition: Corroded
- Location: #5 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI ON REMOVAL OF SEALANT FROM THE INNER BORE OF SPINDLE ON FLAP TRACK C ARRIAGE #5 EXCESSIVE CORROSION IS EVIDENT     #5 FLAP TRACK CARRIAGE REPLACED IAW OHM 57-58-02
